Hakemli Dergilerde Yayınlanan Makale


  1. Savaş R., On Infinite Matrices and Sequence Spaces, Sigma Journal of Egineering and Natural Sciences, 10 (2), 2019 , 201-211, [ESCI].
  2. Savaş R., Sezer S. A., On Asymptotically I-Lacunary Statistical Equivalent Functions of Order Alpha,  Konuralp Journal of Mathematics, 7 (2) (2019), 470-474, [MathSciNet].
  3. Polat, A., Matela, N., Dinler, A., Zhang, Y. S., Yildirim, I., Digital Breast Tomosynthesis imaging using compressed sensing based reconstruction for 10 radiation doses real data. Biomedical Signal Processing and Control, 48, 26-34, (2019) (SCI-E).
  4. Yilmaz, D., Kaya, D., Keçeci, K., Dinler, A., (2019) Ionic Current Rectification in Track-Etched Single Conical Nanopores. Hacettepe Journal of Biology and Chemistry, 47(3), 225-234, (2019) (TR Dizin)
  5. Sezer, S. A., Canak, I., Tauberian remainder theorems for iterations of methods of weighted means.  C. R. Acad. Bulgare Sci., 72(1):3–12, (2019) [SCI-Exp.]
  6. Totur, U, Canak, I, Sezer, S. A., Weighted integrability and its applications in quantum calculus, Proc. Natl. Acad. Sci., India, Sect. A Phys. Sci., 89(4):791–797, (2019) [SCI-Exp.]
  7. Sezer, S. A., Canak, I., Tauberian conditions under which convergence follows from summability by the discrete power series method. Turk J. Math., 43(6): 2898 – 2907, (2019) [SCI-Exp.]
  8. Sezer, S. A., Canak, I., On subsequentially convergent sequences. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., 68(2):1473-1480, (2019) [ESCI]
  9. Sezer, S. A., Tauberian theorems for the product of Borel and logarithmic methods of summability. TWMS J. Appl. Eng. Math., 9(1):165–171, (2019) [ESCI]
  10. Ashyralyev A., Hicdurmaz B., Multidimensional problems for nonlinear fractional Schrödinger differential and difference equations, Math Meth Appl Sci. 2019,1–21 [SCI-Exp].
  11. Savaş R., Statistical Convergent Functions via Ideals With Respect to the Intuitionistic Fuzzy 2-Normed Spaces, T.C. İstanbul Ticaret Üniversitesi Fen Bilimleri Dergisi, 36.sayı (2019)
  12. Yeğin Şen R., E^5-2 Yarı-Öklid Uzayındaki Biharmonik Hiperyüzeyler, Süleyman    Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, cilt.23, ss.864-870, (2019)


  1. Sezer S.A., Savaş R., Canak I., Tauberian conditions with controlled oscillatory behavior for statistical convergence, Filomat, vol.32, pp.1-13.
  2. Dinler, A., Okumus, I., Inertial particle separation in curved networks: A numerical study. Chemical Engineering Science, 182, 119-131.
  3. Dinler, A., Barber, R. W., Stefanov, S. K., & Emerson, D. R., Curvature    dependence of heat transfer at a fluid-solid interface. Physical Review E, 98(3), 033104
  4. Hicdurmaz, B., Multidimensional problems for general coupled systems of time-space fractional Schrödinger equations, Journal of Coupled Systems and Multiscale Dynamics 6 (2), 147-153.
  5. Ashyralyev, A., Hicdurmaz, B., A Stable second order of accuracy difference scheme for a fractional Schrödinger differential equation, Applied and Computational Mathematics, 17 (1), 10-21.
  6. Yeğin Şen R., Turgay N.C., On biconservative surfaces in 4-dimensional Euclidean space, Journal of Mathematical Analysis and Applications, vol.460, pp.565-581.
  7. Sezer S.A., Canak I., Tauberian Theorems for the Summability Methods of Logarithmic Type, Bulletin of the Malaysian Mathematical Sciences Society, vol.41, pp.1977-1994.
  8. Canak I., Totur U., Sezer S.A., Cesaro Integrability and Tauberian Theorems in Quantum Calculus, Analele ştiinţifice ale Universităţii “Al. I. Cuza” din Iaşi. Matematică, vol.64, pp.9-19.


  1. Savaş, R. and Sezer, S. A., Tauberian theorems for sequences in 2-normed spaces. Results in Mathematics, 72(4):1919-1931, (2017). (SCI-EXP)
  2. Dinler A., "Heat Transfer at the Convex Fluid-Solid Interface", JOURNAL OF APPLİED PHYSİCS, vol.121, no.124302, pp.1-7, (2017). (SCI-EXP)
  3. Hicdurmaz B., On the numerical solution of a fractional population growth model, Tbilisi Mathematical Journal, 2017, 10 (1), 269-278. ( Can E. İle birlikte)
  4. Hicdurmaz B., Ashyralyev A., "On the Stability of Time Fractional Schrödinger Differential Equations", Numerical Functional Analysis and Optimization, 2017, 38 (10), 1215-1225.
  5. Yeğin Şen, R. and Dursun, U., On submanifolds with 2-type pseudo-hyperbolic Gauss map in pseudo-hyperbolic space, Mediterranean Journal of Mathematics, Vol. 14, No. 1, pp. 1-20, 2017. (Dursun U. ile birlikte) (SCI-EXP)
  6. Yeğin Şen, R. and Turgay, N. C., On biconservative surfaces in 4-dimensional Euclidean space, Journal of Mathematical Analysis and Applications, doi:10.1016 /j.jmaa.2017.12.009, pp. 1-17, 2017,(in press). (Turgay, N. C. ile birlikte) (SCI).
  7. Sezer, S. A., Power series methods of summability for series of fuzzy numbers and related Tauberian theorems. Soft Computing, 21(4):1057-1064, 2017. (Çanak İ. İle birlikte) (SCI-EXP)

  1. Savas R., “Infinite Matrices and Some Matrix Transformations”, Filomat 30:3 (2016) 815-822 (SCI-EXP)
  2. Savas R., “On Double Sequece Spaces Defined by Orlicz Function on a Seminormed SpaceFilomat 30:3 (2016), 631-638 (Savas E. İle birlikte) (SCI-EXP)
  3. Dinler A.,  "Document Effect of Pore Geometry on Resistive-Pulse Sensing of DNA Using Track-Etched PET Nanopore Membrane", ELECTROCHIMICA ACTA, vol.202, pp.157-165, 2016. (Kaya D., Sarı N., ve Kececi K. İle birlikte) (SCI-EXP)
  4. Okumus, I., and Dinler, A., Current status of wind energy forecasting and a hybrid method for hourly predictions. Energy Conversion and Management 123 (2016): 362-371.
  5. Kaya, D., Dinler, A., San, N., & Kececi, K., Effect of Pore Geometry on Resistive-Pulse Sensing of DNA Using Track-Etched PET Nanopore Membrane. Electrochimica Acta, (2016) 202, 157-165.
  6. E. Can, M. A. Bayrak, Hicdurmaz B., A Novel Numerical Method for Fuzzy Boundary Value Problems, Journal of Physics: Conference Series 707 (2016) 012053, (SCI-EXP).
  7. Hicdurmaz B., A stable numerical method for multidimensional time fractional Schrödinger equations, Computers and Mathematics with Applications, 72 (6), 1703–1713, 2016. (Ashyralyev A. ile birlikte) (SCI-EXP)
  8. Yeğin R., On Submanifolds of Pseudo-Hyperbolic Space with 1-Type PseudoHyperbolic Gauss Map, Journal of Mathematical Physics, Analysis, Geometry , Vol. 12, No 4, pp. 315-337, 2016. (Dursun U. İle birlikte) (SCI-EXP)
  9. Sezer S.A., On converse theorems for the discrete Bürmann power series method of summability. Maejo International Journal of Science and Technology, 10(3):346-353, 2016. (Çanak İ. İle birlikte) (SCI-EXP)
  10. Sezer, S. A., and Necessary and suffcient conditions for geometric means of sequences in multiplicative calculus. Miskolc Mathematical Notes, 17(2):791-800, 2016. (Canak I. ile birlikte)(SCI-EXP)

  1. Savaş Eren R., “Double Lacunary Statistical Convergence of Order α”, Indian Journal of Mathematics, Volume 57, No: 1, pp:1-15, (2015).
  2. Savas E., Savas Eren R., “ IѲ- statistical convergence of order α in topological groups” , Applied Mathematics in Tunisia, Springer Proceedings in Mathematics & Statistics 131. Doi: 10.1007/978-3-319-18041-0_6, (2015).
  3. Yeğin R., Hyperbolic Submanifolds With Finite Type Hyperbolic Gauss Map, International Journal of Mathematics, Vol.26, No.2, 2015. (Dursun U. İle birlikte) (SCI-EXP)
  4. Sezer S.A., A Tauberian theorem for the weighted mean method of summability of sequences of fuzzy numbers. Journal of Intelligent and Fuzzy Systems, 28(3):1403-1409, 2015. (Önder Z. ve Çanak İ. ile birlikte) (SCI-EXP)
  5. Sezer S.A., On a Tauberian theorem for the weighted mean method of summability. Kuwait Journal of Science, 42(3):1-9, 2015. (Çanak İ. ile birlikte) (SCI-EXP)
  6. Sezer S.A., Conditions for the equivalence of power series and discrete power series methods of summability. Filomat, 29(10):2275-2280, 2015. (Çanak İ. ile birlikte) (SCI-EXP)
  7. Sezer S.A., Convergence and subsequential convergence of regularly generated sequences. Miskolc Mathematical Notes, 16(2):1181-1189, 2015. (Çanak İ. ile birlikte) (SCI-EXP)

  1. Dinler, A., Oruçoğlu, K., Barber R.W.,  "Hız yön değiştirmesinin Langmuir kayma sınır koşulu ile incelenmesi", Karaelmas Science and Engineering Journal, Volume 4, No. 1, pp. 27-32 (2014).
  2. Sezer, S. A., Canak I., Tauberian remainder theorems for the weighted mean method of summability. Mathematical Modelling and Analysis, 19(2):275-280, 2014. (SCI-Exp.)

  1. Savas Eren R., Savas E., “On some new matrix transformations”, Journal of Inequalities and Applications, 2013:254 (2013).
  2. Dinler, A. "A new low-correlation MCP (measure-correlate-predict) method for wind energy forecasting" Energy, Volume 63, pp. 152-160 (2013).
  3. Dinler, A., Barber, R. W., Emerson, D. R., Stefanov, S. K., & Orucoglu, K.. “On the degree of boundary slip over nonplanar surfaces”, Microfluidics and nanofluidics, Volume 15, No. 6, pp. 807-816 (2013).

  1. Hicdurmaz, B., "Stable Difference Schemes for the Fractional Schrodinger Differential Equation", AIP Conference Proceedings,1479, 574-577, 2012.
  2. Ashyralyev, A., Hicdurmaz, B., "A Note on the Numerical Solution of Fractional Schrodinger Differential Equations", AIP Conference Proceedings, 1470, 92-94, 2012.
  3. Ashyralyev, A., Hicdurmaz, B., "On the numerical solution of fractional Schrodinger differential equations with the Dirichlet condition", International Journal of Computer Mathematics, 89, 13-14, 1927-1936, 2012.